# SDR AALA202102239003

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 17,515 hours, 6,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT BATTERY (15WL) FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (15WL) PER AM/M 33-51-38.
